# SDR MASA200700228

- Difficulty date: April 27, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 6,971 hours, 5,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2604 IAH - TWO CEILING EMERG LIGHTS INOP.  MX PLACED ITEM ON MEL.
